# SDR SIMA972141

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3011154
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4262 - FORWARD EMERGENCY LIGHTS ON FORWARD BULKHEAD WILL NOT ILLUMINATE.  RAI'D BATTERY PCK FOR FORWARD EMERGENCY EXIT LIGHT SIGNS.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
